Skip to main content
Log in

Canonical Dual \(\varvec{K}\)-g-Bessel Sequences and \(\varvec{K}\)-g-Frame Sequences

  • Published:
Results in Mathematics Aims and scope Submit manuscript


The classical canonical dual for a K-g-frame is absent since the frame operator may not be invertible. We introduce the concept of canonical dual K-g-Bessel sequences, which have some properties similar to classical canonical dual, to investigate the duality of K-g-frames. We obtain the exact form of the canonical dual K-g-Bessel sequences for Parseval K-g-frames and some other related results. We also introduce the concept of K-g-frame sequences to explore the properties of local K-g-frames. We present a necessary and sufficient condition under which a K-g-frame sequence is a K-g-frame, and necessary and sufficient conditions for a sequence of bounded operators to be a K-g-frame sequence. We end the paper by examining the relationship between K-g-frame sequences and g-frames for closed subspaces, and the relationship between two K-g-frame sequences and the ranges of the involved operators.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. Arefijamaal, A.A., Ghasemi, S.: On characterization and stability of alternate dual of g-frames. Turk. J. Math. 37, 71–79 (2013)

    MathSciNet  MATH  Google Scholar 

  2. Asgari, M.S., Rahimi, H.: Generalized frames for operators in Hilbert spaces. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 17, 1450013 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  3. Balazs, P., Stoeva, D.T., Antoine, J.-P.: Classification of general sequences by frame-related operators. Sampl. Theory Signal Image Process. 10, 151–170 (2011)

    MathSciNet  MATH  Google Scholar 

  4. Benedetto, J.J., Powell, A.M., Yilmaz, O.: Sigma-Delta (\(\Sigma \Delta \)) quantization and finite frames. IEEE Trans. Inf. Theory 52, 1990–2005 (2006)

    Article  MathSciNet  MATH  Google Scholar 

  5. Casazza, P.G.: The art of frame theory. Taiwan. J. Math. 4, 129–201 (2000)

    Article  MathSciNet  MATH  Google Scholar 

  6. Christensen, O.: An Introduction to Frames and Riesz Bases. Birkhäuser, Boston (2003)

    Book  MATH  Google Scholar 

  7. Daubechies, I., Grossmann, A., Meyer, Y.: Painless nonorthogonal expansions. J. Math. Phys. 27, 1271–1283 (1986)

    Article  MathSciNet  MATH  Google Scholar 

  8. Douglas, R.G.: On majorization, factorization, and range inclusion of operators on Hilbert space. Proc. Am. Math. Soc. 17, 413–415 (1966)

    Article  MathSciNet  MATH  Google Scholar 

  9. Duffin, R.J., Schaeffer, A.C.: A class of nonharmonic Fourier series. Trans. Am. Math. Soc. 72, 341–366 (1952)

    Article  MathSciNet  MATH  Google Scholar 

  10. Feichtinger, H.G., Werther, T.: Atomic systems for subspaces. In: Zayed, L. (ed.) Proceedings SampTA 2001, Orlando, FL, pp. 163–165 (2001)

  11. Găvruţa, L.: Frames for operators. Appl. Comput. Harmon. Anal. 32, 139–144 (2012)

    Article  MathSciNet  MATH  Google Scholar 

  12. Guo, X.X.: Canonical dual \(K\)-Bessel sequences and dual \(K\)-Bessel generators for unitary systems of Hilbert spaces. J. Math. Anal. Appl. 444, 598–609 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  13. Huang, Y.D., Hua, D.L.: Tight \(K\)-g-frame and its novel characterizations via atomic systems. Adv. Math. Phys. Art. ID 3783456, p. 6 (2016)

  14. Stoeva, D.T.: \(X_{d}\)-frames in Banach spaces and their duals. Int. J. Pure Appl. Math. 52, 1–14 (2009)

    MathSciNet  MATH  Google Scholar 

  15. Strohmer, T., Heath, R.: Grassmannian frames with applications to coding and communication. Appl. Comput. Harmon. Anal. 14, 257–275 (2003)

    Article  MathSciNet  MATH  Google Scholar 

  16. Sun, W.: G-frames and g-Riesz bases. J. Math. Anal. Appl. 322, 437–452 (2006)

    Article  MathSciNet  MATH  Google Scholar 

  17. Sun, W.: Stability of g-frames. J. Math. Anal. Appl. 326, 858–868 (2007)

    Article  MathSciNet  MATH  Google Scholar 

  18. Sun, W.: Asymptotic properties of Gabor frame operators as sampling density tends to infinity. J. Funct. Anal. 258, 913–932 (2010)

    Article  MathSciNet  MATH  Google Scholar 

  19. Xiang, Z.Q., Li, Y.M.: Frame sequences and dual frames for operators. Sci. Asia 42, 222–230 (2016)

    Article  Google Scholar 

  20. Xiao, X.C., Zhu, Y.C., Găvruţa, L.: Some properties of \(K\)-frames in Hilbert spaces. Results Math. 63, 1243–1255 (2013)

    Article  MathSciNet  MATH  Google Scholar 

  21. Xiao, X.C., Zhu, Y.C., Shu, Z.B., Ding, M.L.: G-frames with bounded linear operators. Rocky Mountain J. Math. 45, 675–693 (2015)

    Article  MathSciNet  MATH  Google Scholar 

Download references


The author thanks the anonymous referees for valuable suggestions and comments which have led to a significant improvement of this article.

Author information

Authors and Affiliations


Corresponding author

Correspondence to Zhong-Qi Xiang.

Additional information

The research is supported by the National Natural Science Foundation of China (Nos. 11761057 and 11561057), the Natural Science Foundation of Jiangxi Province, China (No. 20151BAB201007), and the Science Foundation of Jiangxi Education Department (No. GJJ151061).

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Xiang, ZQ. Canonical Dual \(\varvec{K}\)-g-Bessel Sequences and \(\varvec{K}\)-g-Frame Sequences. Results Math 73, 17 (2018).

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI:


Mathematics Subject Classification